MAUDE Adverse Event Report: STRYKER SPINE-US XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 4.0 X 35; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 4.0 X 35; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 48144035
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A health professional reported that four xia 4.5 polyaxial screws and four xia 4.5 blockers migrated post-operatively.The patient was revised approximately one month post-operatively.This report captures the fourth of four screws.
 
Additional Manufacturer Narrative
Additional data: d9, h3.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
No new information.

Brand Name
XIA TITANIUM 4.5 POLYAXIAL SCREW DIAM 4.0 X 35
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
Manufacturer (Section G)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR   33610
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23812690
Report Number0009617544-2025-00120
Device Sequence Number13255362
Product Code NKB
UDI-Device Identifier04546540515193
UDI-Public(01)04546540515193(11)230425(10)232463
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K121342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48144035
Device Lot Number232463
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight25 KG